# SDR SCNA20250425127

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-8
- Aircraft serial: 41128
- Aircraft time: 24,264 hours, 14,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OVERWING EMERGENCY EXIT DOOR SIDEWALL LIGHT ASSY INOP  - RESOLUTION: REMOVED AND REPLACED RH FWD EMERG EXIT DOOR LIGHT ASSY REF AMM 33-21-00
